# SDR C2XA03BT102

- Difficulty date: October 24, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 14,038 hours, 11,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY AISLE PATH FLOOR LIGHT STRIP TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY AISLE PATH FLOOR LIGHT STRIP IAW EMB145 MM 33-50-00.  OPS CHECKED EMERGENCY LIGHTS GOOD.  AIRCRAFT  RETURNED TO SERVICE.
